# SDR DALA2024082708466

- Difficulty date: August 22, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 77,085 hours, 36,148 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT 6000' ON DECENT INTO (ENGINES IDLE) DTW (PACKS ON) ODOR ( ACRID) RETURNED TO FLIGHT DECK ONLY. C/A: PERFORMED JOB CARD 0550-2002, CORDINATED WITH MCC TO DO DECONTAMINATION AND INSPECTION OF ENGINES. PERFORMED BLACK LGHT CHECK OF #1 ENG BLEED SYSTEM. NO SIGNES OF CONTAMATION , NO EXTERNAL SIGNS OF LEAKS BOTH ENGINES. APU DETERMINED TO BE CAUSE , AS EVIDENCE OF OIL PRESENT. PERFORMED CORRECTIVE ACTION TYPE 1 PER A320 JIC 2100-2005 UP TO STEP 12.  COMPLETED ALL STEPS OF CARD 2100-2005, BURN OUT COMPLETE STAGE 1&2 COMPLETE REMOVED SPINNER NO OIL RESIDUE NOTICED. MCC NOTIFIED. OK FOR SERVICE. NO ODOR OBSERVIED.
